# SDR V0XR201011160005

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 695
- Aircraft time: 17,404 hours, 16,240 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 14566044604
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT LOWER WING TO BODY FAIRING ATTACHMENT ANGLE IS CRACKED. R & R ATTACHMENT ANGLE.
